| Model Number |
72404231 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Unspecified Tissue Injury (4559)
| Date of Event |
02/28/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 0162368004.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) developed an infection accompanied by an open wound, both located in the scrotum.A surgical procedure was performed, during which no device issues were identified.A washout with antibiotics and a skin graft was completed.The ipp was explanted and replaced with a tactra device.No additional patient complications were reported.